| Catalog Number |
A2030-200 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while flushing the guidewire port during preparation of the 3.0x200mm armada 14 balloon dilatation catheter (bdc) a leak was observed at the hub.The bdc was not used in a procedure and there was no patient involvement.There was no clinically significant delay in procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported leak.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.